Alert archive / North Carolina / Wind Advisories in 2007

Wind Advisory 2, NWS Wilmington, NC

April 14, 2007

NWS Wilmington, NC issued this wind advisory at Apr 14, 2007, 3:02 PM EDT. It took effect at Apr 14, 2007, 11:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2007, 3:02 PM EDT (19:02 UTC)
In effect from
Apr 14, 2007, 11:00 PM EDT
Expired
Apr 15, 2007, 5:00 PM EDT
In force
18 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KILM 141902
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
302 PM EDT SAT APR 14 2007

...STRONG WINDS EXPECTED OVERNIGHT INTO SUNDAY...

.AN AREA OF LOW PRESSURE WILL INTENSIFY AS IT MOVES ACROSS THE
WESTERN CAROLINAS TONIGHT TO OFF THE DELMARVA PENINSULA. AS THE LOW
MOVES BY THE WINDS ARE EXPECTED TO INCREASE SIGNIFICANTLY
OVERNIGHT INTO SUNDAY.

NCZ097-100-101-SCZ034-046-150930-
/O.NEW.KILM.WI.Y.0002.070415T0300Z-070415T2100Z/
PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...LELAND...
SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH...CONWAY...
MYRTLE BEACH...GEORGETOWN
302 PM EDT SAT APR 14 2007

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT
SUNDAY. THE ADVISORY IS IN EFFECT FOR PENDER...NEW HANOVER...
BRUNSWICK...HORRY AND GEORGETOWN COUNTIES.

WINDS ARE FORECAST TO INCREASE TO 25 TO 35 MPH OVERNIGHT AND
PERSIST INTO SUNDAY AFTERNOON. WIND GUSTS TO 40 TO 45 MPH ARE
POSSIBLE...ESPECIALLY ALONG THE IMMEDIATE COAST.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. RESIDENTS SHOULD PREPARE FOR THE STRONG GUSTY
WINDS. SECURE ANY LOOSE OBJECTS AROUND THE HOUSE SUCH AS GARBAGE
CANS OR OUTDOOR FURNITURE.

$$

SRP
3 follow-up statements
000 
WWUS72 KILM 150806
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
406 AM EDT SUN APR 15 2007

...STRONG WINDS EXPECTED OVERNIGHT INTO SUNDAY...

.SURFACE LOW OVER WESTERN NORTH CAROLINA WILL CONTINUE TO INTENSIFY
AS IT MOVES NORTHEAST TODAY...ENDING UP OFF THE DELMARVA
PENINSULA THIS AFTERNOON. 

NCZ097-100-101-SCZ034-046-151615-
/O.CON.KILM.WI.Y.0002.000000T0000Z-070415T2100Z/
PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...LELAND...
SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH...CONWAY...
MYRTLE BEACH...GEORGETOWN
406 AM EDT SUN APR 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

WINDS ARE FORECAST TO INCREASE TO 25 TO 35 MPH LATER TODAY. WIND
GUSTS TO 40 TO 50 MPH ARE POSSIBLE...ESPECIALLY ALONG THE
IMMEDIATE COAST.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. RESIDENTS SHOULD PREPARE FOR THE STRONG
GUSTY WINDS. SECURE ANY LOOSE OBJECTS AROUND THE HOUSE SUCH AS
GARBAGE CANS OR OUTDOOR FURNITURE.

$$

III
000 
WWUS72 KILM 151602
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1202 PM EDT SUN APR 15 2007

...STRONG WINDS EXPECTED OVERNIGHT INTO SUNDAY...

.SURFACE LOW OVER WESTERN NORTH CAROLINA WILL CONTINUE TO
INTENSIFY AS IT MOVES NORTHEAST TODAY...ENDING UP OFF THE
DELMARVA PENINSULA THIS AFTERNOON.

NCZ097-100-101-SCZ034-046-152100-
/O.CON.KILM.WI.Y.0002.000000T0000Z-070415T2100Z/
PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...LELAND...
SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH...CONWAY...
MYRTLE BEACH...GEORGETOWN
1202 PM EDT SUN APR 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON MAINLY FOR THE IMMEDIATE COAST...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

WINDS ARE FORECAST TO INCREASE TO 25 TO 35 MPH THROUGH THIS
AFTERNOON. WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE...ESPECIALLY
ALONG THE IMMEDIATE COAST.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. RESIDENTS SHOULD PREPARE FOR THE STRONG
GUSTY WINDS. SECURE ANY LOOSE OBJECTS AROUND THE HOUSE SUCH AS
GARBAGE CANS OR OUTDOOR FURNITURE.

$$
000 
WWUS72 KILM 152129
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
529 PM EDT SUN APR 15 2007

NCZ097-100-101-SCZ034-046-160400-
/O.EXP.KILM.WI.Y.0002.000000T0000Z-070415T2100Z/
/O.NEW.KILM.WI.Y.0003.070415T2129Z-070416T0400Z/
PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...LELAND...
SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH...CONWAY...
MYRTLE BEACH...GEORGETOWN
529 PM EDT SUN APR 15 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.

STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH ARE
FORECAST TO CONTINUE THROUGH THE EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. RESIDENTS SHOULD PREPARE FOR THE STRONG GUSTY
WINDS. SECURE ANY LOOSE OBJECTS AROUND THE HOUSE SUCH AS GARBAGE
CANS OR OUTDOOR FURNITURE.

$$

NCZ087-096-099-SCZ017-023-024-032-033-039-160400-
/O.NEW.KILM.WI.Y.0003.070415T2129Z-070416T0400Z/
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-WILLIAMSBURG-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE
529 PM EDT SUN APR 15 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH ARE
FORECAST TO CONTINUE THROUGH THE EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. RESIDENTS SHOULD PREPARE FOR THE STRONG GUSTY
WINDS. SECURE ANY LOOSE OBJECTS AROUND THE HOUSE SUCH AS GARBAGE
CANS OR OUTDOOR FURNITURE.

$$

REK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this wind advisory went out at Apr 14, 8:05 AM EDT, 6 hours 57 minutes earlier.

Area forecast discussion, Apr 14, 8:05 AM EDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
805 AM EDT SAT APR 14 2007

.SYNOPSIS...
WEAK HIGH PRESSURE WILL SHIFT OFFSHORE FROM THE SOUTHEAST U.S. COAST
TODAY. INTENSIFYING LOW PRESSURE OVER THE DEEP SOUTH WILL MOVE EAST
NORTHEAST ACROSS THE WESTERN CAROLINAS TONIGHT...AND NORTHEAST TO
DELMARVA BY SUNDAY AFTERNOON. THE DYNAMICS ASSOCIATED WITH THIS LOW
WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER ACROSS THE REGION
LATE SATURDAY NIGHT INTO SUNDAY. WINDY...DRIER AND COOLER
CONDITIONS WILL ADVECT ACROSS THE AREA IN THE WAKE OF THE INTENSE
LOW DURING LATE SUNDAY AFTERNOON THROUGH MONDAY.

&&

.NEAR TERM /THROUGH TODAY/...
BASED ON LATEST NAM/GFS/CANADIAN HAVE SCALED AFTERNOON POPS BACK A
BIT. CURRENTLY IT LOOKS LIKE PRECIP WILL ARRIVE AFTER THE END OF THE
NEAR TERM PERIOD. ONLY GFS MOS SHOWED SIGNIFICANT POPS FOR SITES
WITHIN THE CWA. THINK THIS IS ASSOCIATED WITH DEVELOPING WARM
FRONT...BUT CROSS SECTIONS AND SOUNDINGS SHOW LARGE AMOUNT OF DRY
AIR ABOVE SURFACE BASED MOISTURE. WHILE AN ISOLATED SHOWER CANNOT BE
RULED OUT...DO NOT THINK ANY MEASURABLE PRECIP WILL FALL. CLOUD WILL
BE INCREASE THROUGH THE DAY...BUT MOSTLY THIN HIGH CLOUD WHICH
SHOULD HAVE ONLY A SMALL IMPACT ON TEMPERATURES. HIGHS TODAY SHOULD
BE RIGHT AROUND TO JUST UNDER CLIMO.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...
MODELS AMAZINGLY CLOSE TO ONE ANOTHER IN THEIR SOLUTIONS TO THE WX
EVENT SHAPING UP ACROSS THE ILM CWA FOR LATER TONIGHT THRU MONDAY.
WITH THE SFC LOW DEEPENING AS IT APPROACHES THE CAROLINAS TONIGHT
...ITS ASSOCIATED SFC WARM FRONT WILL LIFT NORTH OF THE ILM CWA A
FEW HRS AFTER MIDNIGHT. THIS MAY HELP IN GETTING RID OF THAT PESKY
MARINE LAYER AT THE SFC...WITH SFC WINDS BECOMING SW-WSW. THIS
PLACES THE ILM CWA IN THE WARM SECTOR WITH DESTABILIZATION EXPECTED
OVERNIGHT INTO SUNDAY. SPC CURRENTLY HAS THE ILM CWA IN A SLIGHT
RISK...AND WULD NOT BE SURPRISED IF THIS GETS UPPED TO A MODERATE
RISK BEFORE ALL IS SAID AND DONE DUE TO THE DYNAMICS OF THIS SYSTEM.
THE DRY SLOT IS PROGGED TO MOVE ACROSS THE AREA BETWEEN 18Z SUN AND
22Z MON. THEN ANOTHER ROUND OF ISOLATED CONVECTION IS POSSIBLE
SUNDAY EVENING 22Z THROUGH 04Z MONDAY. A COLD POOL ALOFT WILL
ACCOMPANY THIS ROUND...WHEREBY CONTINUING THE POSSIBILITY OF SEVERE
TSTMS WITH LARGE HAIL A POSSIBILITY.

TEMPERATURES WILL AVERAGE BELOW THE NORMS FOR THIS TIME OF THE YEAR.
THE ONLY EXCEPTION TO THIS WILL BE TONIGHTS MINS WHICH SHULD BE
ABOVE NORMAL DUE TO THE ILM CWA PRIMARILY LOCATED WITHIN THE WARM
SECTOR OF THIS DEEPENING LOW.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
CAA ADVECTION WILL BE THE RULE SUNDAY NIGHT THROUGH MID WEEK KEEPING
TEMPS AROUND 5 DEGREES BELOW NORMAL. COLDEST TEMPS WILL BE OVERNIGHT
SUNDAY INTO EARLY MONDAY...BUT SHOULD REMAIN ABOVE FREEZING. CLOUDS
WILL HANG AROUND A LITTLE LONGER AFTER THE COLD FRONT MOVES THROUGH
ON SUNDAY AS LOW PRESSURE WILL MOVE SLOWLY AWAY TO THE NORTH KEEPING
THE AREA UNDER THE INFLUENCE OF ITS CIRCULATION THROUGH EARLY TUES.
FAIR WEATHER IS EXPECTED TUES AND WED WITH HIGH PRESSURE BUILDING
IN. COULD SEE A FEW SHOWERS WED INTO THURSDAY WITH ANOTHER POSSIBLE
STORM SYSTEM DEVELOPING TO THE SOUTH. PUT SLIGHT CHANCE FOR POPS AND
AN INCREASE IN CLOUDS FOR WED AFTN INTO WED EVENING.

&&

.AVIATION /12Z SATURDAY THROUGH THURSDAY/...
AFTER A LITTLE MVFR FOG THROUGH 13 TO 14 Z...EXPECT VFR CONDITIONS
TO PERSIST INTO EARLY EVENING.  SCATTERED CONVECTION SHOULD WORK
INTO AREA TERMINALS IN THE 00 TO 04Z TIME FRAME AND BECOME MORE
WIDESPREAD THE REMAINDER OF THE TAF PERIOD.  IN ADDITION TO THE MVFR
AND INTERMITTENT IFR CONDITIONS WITH THE THUNDERSTORMS...LIGHT E
WINDS WILL VEER TO SE-S AND INCREASE TO 15 TO 25 KT BY 00Z AND
CONTINUE TONIGHT. POOR FLYING CONDITIONS WILL CONTINUE SUNDAY AS
WINDS REMAIN STRONG AND GUSTY AND SHOWERS AND THUNDERSTORMS CONTINUE
THROUGH ABOUT MIDDAY.  CIGS SHOULD IMPROVE TO VFR BY SUNDAY EVENING
BUT STRONG GUSTY W-NW WINDS WILL PERSIST INTO TUESDAY...WITH LLWS
POSSIBLE SUN NIGHT AND MON NIGHT.  VFR CONDITIONS WITH DIMINISHING
WINDS ARE EXPECTED WED AND THU.

&&

.MARINE...
NEAR TERM /THROUGH TODAY/...
HIGH PRESSURE WILL CONTINUE PUSHING OFF THE COAST WITH RETURN FLOW
SETTING UP OVER THE WATERS. INITIALLY WINDS WILL BE LIGHT...BUT AS
SURFACE GRADIENT TIGHTENS IN RESPONSE TO APPROACHING STORM SPEEDS
WILL INCREASE. BASED ON CURRENT FORECAST PATH/MOVEMENT OF STORM
SYSTEM...SPEEDS WILL NOT REACH ADVISORY CRITERIA WITHIN THE NEAR
TERM PERIOD. STRONG SOUTHEAST FLOW WILL RAPIDLY BUILD SEAS IN
THE AFTERNOON. CONDITIONS WILL LIKELY MEET SCEC CRITERIA LATER
TODAY...BUT GALE HEADLINE TRUMPS THE SCEC.

SHORT TERM /TONIGHT THROUGH MONDAY/...
WITH THE CENTER OF SFC LOW PRESSURE DEEPENING AS IT PASSES JUST
NORTH OF THE ILM CWA TONIGHT...THE PRESSURE GRADIENT WILL TIGHTEN
DRAMATICALLY ACROSS THE ILM WATERS. WIND SPEEDS WILL LIKELY BREACH
GALE THRESHOLDS AND AS A RESULT HAVE DECIDED TO UP THE SCA TO GALES
ACROSS ALL WATERS. THERE WILL LIKELY BE 2 SEPARATE GALE EVENTS. ONE
ASSOCIATED WITH THE WARM SECTOR TONIGHT AND THE OTHER ASSOCIATED
AFTER THE COLD FRONTAL PASSAGE SUNDAY AFTERNOON FOLLOWED BY
EXCELLENT COLD AIR ADVECTION. THIS COLD SURGE WILL COMBINE WITH THE
TIGHTENED SFC PG AND SHULD YIELD ANOTHER ROUND OF GALE FORCE
WINDS...POSSIBLY HIER ACROSS THE ADJACENT OFFSHORE WATERS. WAVEWATCH
3 NUMBERS LOOK IN THE BALL PARK AND WILL MAKE THE ASSOCIATED EDITS
NEAR SHORE. FRYING PAN SHOALS WILL LIKELY OBSERVE SEAS SLITELY HIER
THAN WW3 FCST...AND WILL INDICATE SO.

LONG TERM /SUNDAY NIGHT THROUGH THROUGH WEDNESDAY/...WINDS WILL
REMAIN CLOSE TO GALE FORCE IN A STRONG GRADIENT WITH GOOD CAA BEHIND
THE COLD FRONT. THE LOW DEEPENS OFF THE MID ATLANTIC COAST SUN
EVENING INTO EARLY MONDAY. EXPECT GUSTY NW WINDS TO GRADUALLY
DIMINISH THROUGH TUESDAY FALLING TO BELOW SCA BY TUESDAY NIGHT AS
LOW CONTINUES TO MOVE OFF TO THE NORTHEAST.

SEAS WILL BEGIN TO DECREASE IN AN OFF SHORE FLOW SUNDAY NIGHT INTO
MONDAY WITH MAX SUBSIDING FROM NEAR 12 FT SUN NIGHT DOWN TO NEAR 6
FT BY LATE MONDAY. SEAS WILL CONTINUE TO GRADUALLY DECREASE THROUGH
WED...BASICALLY REMAINING BELOW 4 FT FOR TUES AND WED.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...GALE WARNING FROM 11 PM THIS EVENING TO MIDNIGHT EDT SUNDAY
         NIGHT FOR AMZ250-252-254-256.

&&

SYNOPSIS...HOEHLER
NEAR TERM...III
SHORT TERM...HOEHLER
LONG TERM...31
AVIATION...31
Hazardous weather outlook, Apr 14, 2:46 AM EDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
246 AM EDT SAT APR 14 2007

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-151000-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
246 AM EDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EARLY THIS
EVENING...FOR LOCATIONS WEST OF I-95. AS THE NIGHT PROGRESSES AND
THE SURFACE LOW CONTINUES TO DEEPEN...SEVERE THUNDERSTORMS WILL PUSH
TOWARD THE CAROLINA COASTS. THE PRIMARY THREATS FROM THESE STORMS
WILL BE HAIL 3/4 OF AN INCH OR LARGER AND WIND GUSTS IN EXCESS OF
60 MPH. WIND SHEAR PROFILES WILL ALSO BECOME FAVORABLE TO SUSTAIN
ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

COLD POOL ALOFT WILL PASS OVER THE REGION DURING SUNDAY AFTERNOON
AND EVENING. THE PRIMARY THREAT FROM THIS CONVECTION WILL BE HAIL
3/4 OF AN INCH OR LARGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE TONIGHT...AND AGAIN
SUNDAY AFTERNOON AND EVENING.

AMZ250-252-254-256-151000-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
246 AM EDT SAT APR 14 2007

...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO MIDNIGHT EDT
SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DCH

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:15 PM EDTHigh Surf AdvisoryILM26 hr

Nearby

Wind Advisories in North Carolina, 2007Wind Advisories in South Carolina, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.